Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. Racer

Posted by SLS on October 23, 2006, at 7:50:54

In reply to Re: Lyrica left me feeling worse. SLS, posted by Racer on October 22, 2006, at 12:46:02

Hi Racer.

> Remind me: did you try the TMS? Any effect? If not, how about giving it a try now? If nothing else, it's not as permanent as the VNS implant...

I would give TMS a try were it more locally available. There was a study in NYC, but it really wasn't feasible for me to go there as frequently as would be necessary. I am hoping that it gets approved by the FDA sometime over the next year.

> I'd email you the new psychopharmacologist I just saw, if I could, because he does seem to be pretty systematic, and specializes in TRD. Since I can't, though, may I remind you that you've told me you always forget that tianepine is out there as something you haven't tried?

Yes, you may remind me. :-)

I guess I should start getting my doctor prepared for this thing.

I've tried reboxetine and moclobemide. Both drugs made me profoundly worse. I have not tried an opioid yet. I guess I'll be left to experiment on my own with that.

Thanks for caring. It means a lot to me.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/696956.html